Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 108, NWS St. Louis, MO

July 8, 2015Brown County, Illinois

NWS St. Louis, MO issued this river flood warning at Jul 8, 2015, 12:39 PM CDT for Brown County, Illinois. It took effect at Jul 8, 2015, 10:38 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 12:39 PM CDT (17:39 UTC)
In effect from
Jul 8, 2015, 10:38 PM CDT
Expired
Jul 12, 2015, 1:00 AM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Brown County, IL

The radar

The Lincoln radar (KILX), 111 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point La Moine River at Ripley (RIPI2). The gauge peaked at 25.78 ft at Jul 13, 2015, 12:00 AM CDT.

actionminormoderatemajor202507/0807/0907/1007/1107/1207/13
Action stage
18 ft
Minor stage
22 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WGUS43 KLSX 081739
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1239 PM CDT WED JUL 8 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Illinois... 

  La Moine River at Ripley

.This Flood Warning is a result of up to a third of an inch of rain
the past 24 hours and up to an additional inch and a half inches 
forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-091739-
/O.NEW.KLSX.FL.W.0108.150709T1617Z-150712T0600Z/
/RIPI2.1.ER.150709T1617Z.150710T0600Z.150711T0600Z.NO/
1239 PM CDT WED JUL 8 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the La Moine River at Ripley
* from Thursday morning to late Saturday night.
* At 11:45 AM Wednesday the stage was 19.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast:  Rise above flood stage by tomorrow late morning and 
  continue to rise to near 22.5 feet by early Friday morning. The 
  river will fall below flood stage by early Saturday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

La Moine River
  Ripley          22.0   19.61      21.5   22.5   21.8   21.1   19.7


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
6 follow-up statements
194 
WGUS83 KLSX 090146
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT WED JUL 8 2015

...The flood warning continues for the following river in Illinois...
 
  
                 La Moine River at
                  ...Ripley 


.The rain fell mostly on top of the gage...so a slight rise and then
leveling off is expected.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-100146-
/O.EXT.KLSX.FL.W.0108.150709T0338Z-150712T0600Z/
/RIPI2.1.ER.150709T0338Z.150709T1800Z.150711T0600Z.NO/
846 PM CDT WED JUL 8 2015

The Flood Warning continues for
  the La Moine River at Ripley.
* At 7:45 PM Wednesday the stage was 21.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 22.9 feet by tomorrow afternoon.
  The river will fall below flood stage by Saturday morning.
* Impact:  At 22.0 feet... Farmland flooding and rural damages begin.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

La Moine River
  Ripley          22.0   21.26      22.8   22.5   21.8   20.9   19.5


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
027 
WGUS43 KLSX 091619
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1119 AM CDT THU JUL 9 2015

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Illinois...
  
  La Moine River at Ripley affecting Brown County

.This Flood Warning is a result of up to an inch and a half of rainfall 
the past 24 hours and less than 0.1 inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-101619-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-150713T0730Z/
/RIPI2.2.ER.150709T0245Z.150710T1200Z.150712T0730Z.NO/
1119 AM CDT THU JUL 9 2015

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for the La Moine River at Ripley.
* At 10:45 AM Thursday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river will continue rising to near 23.5 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Sunday morning.
* Impact:  At 24.0 feet...Township road, downstream of the gage on the
  right bank, begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

La Moine River
  Ripley          22.0   22.45      23.5   22.9   21.7   19.9   18.1


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
519 
WGUS83 KLSX 100120
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT THU JUL 9 2015

...The flood warning continues for the following river in Illinois...
 
  
                      La Moine River at
                       ...Ripley 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-110120-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-150713T1030Z/
/RIPI2.2.ER.150709T0245Z.150710T1800Z.150712T1030Z.NO/
820 PM CDT THU JUL 9 2015

The Flood Warning continues for
  the La Moine River at Ripley.
* At  7:45 PM Thursday the stage was 23.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding will increase to Moderate flooding.
* Forecast:  The river will rise to near 23.5 feet by tomorrow afternoon.
  The river will fall below flood stage Sunday morning.
* Impact:  At 23.0 feet...Moderate flooding begins.  Extensive cropland is
  flooded below the gauge near the LaGrange Lock Road bridge.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

La Moine River
  Ripley          22.0   22.95      23.4   23.1   21.9   20.5   18.6


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
442 
WGUS83 KLSX 101357
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
857 AM CDT FRI JUL 10 2015

...The flood warning continues for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This Flood Warning is a result of no precipitation the past 24 hours 
and less than a quarter of an inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-111357-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-150712T1800Z/
/RIPI2.2.ER.150709T0245Z.150710T0600Z.150711T1800Z.NO/
857 AM CDT FRI JUL 10 2015

The Flood Warning continues for
  the La Moine River at Ripley
* until Sunday afternoon.
* At  7:45 AM Friday the stage was 22.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast:  The river will continue to fall to below flood stage by 
  tomorrow early afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/11  07/12  07/13  07/14  07/15

La Moine River
  Ripley          22.0   22.86      22.2   20.8   18.6   17.5   17.2

&&

LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       

$$
264 
WGUS83 KLSX 110104
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT FRI JUL 10 2015

...The flood warning continues for the following riverS...
 
  
                 Black River near
                  ...Annapolis
                  
                  
                 La Moine River at
                  ...Ripley 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC179-120104-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-150712T1800Z/
/ANNM7.1.ER.150710T1443Z.150710T2345Z.150711T1800Z.NO/
804 PM CDT FRI JUL 10 2015

The Flood Warning continues for
  the Black River near Annapolis.
* At 7:15 PM Friday the stage was 12.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will fall below flood stage by tomorrow afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/11  07/12  07/13  07/14  07/15

Black River
  Annapolis        8.0   12.58       9.9    5.9    5.0    4.3    4.2


&&


LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079




$$

ILC009-120103-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-150712T1500Z/
/RIPI2.2.ER.150709T0245Z.150710T0600Z.150711T1500Z.NO/
804 PM CDT FRI JUL 10 2015

The Flood Warning continues for
  the La Moine River at Ripley.
* At 6:45 PM Friday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by tomorrow late morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/11  07/12  07/13  07/14  07/15

La Moine River
  Ripley          22.0   22.53      22.1   20.7   18.8   17.9   17.7


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
665 
WGUS83 KLSX 111730
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 PM CDT SAT JUL 11 2015

...The flood warning is cancelled for the following river in Illinois...


  La Moine River at Ripley


.This will be the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-111800-
/O.CAN.KLSX.FL.W.0108.000000T0000Z-150712T1500Z/
/RIPI2.2.ER.150709T0245Z.150710T0600Z.150711T1540Z.NO/
1230 PM CDT SAT JUL 11 2015

The Flood Warning is cancelled for
  the La Moine River at Ripley.
* At 11:45 AM Saturday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage at 10:40 AM Saturday.
* Forecast: The river is forecast to fall to near 21 feet by Sunday
  afternoon, remain steady through Sunday night and then have a secondary
  crest near 21.8 feet Tuesday night.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/12  07/13  07/14  07/15  07/16

La Moine River
  Ripley          22.0   21.95      21.2   21.0   21.6   21.7   20.7

&&

LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052 3998 9064

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 8, 12:32 PM CDT, 7 minutes earlier.

Area forecast discussion, Jul 8, 12:32 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 PM CDT WED JUL 8 2015

.SHORT TERM: (THROUGH TONIGHT)
ISSUED AT 344 AM CDT WED JUL 8 2015

FOCUS CONTINUES TO BE RA CHANCES THRU TONIGHT.

SFC LOW CURRENTLY OVER SRN OK IS PROGD TO MOVE NEWD ALONG THE SFC
FNT TODAY AND TONIGHT. THE TRACK OF THIS LOW PRESENTS A NUMBER OF
FCST PROBLEMS THRU TONIGHT. TEMPS WILL BE GREATLY IMPACTED BY THE
TRACK, WITH LOW CLOUDS N OF THE FNT, TEMPS WILL STRUGGLE TO WARM
TODAY. THE BIGGEST QUESTION WILL BE HOW LOW TEMPS WILL DROP THIS
MORNING BEFORE LEVELING OFF. REGARDLESS, IT APPEARS SOME RECORD LOW
MAX TEMPS ARE THREATENED TODAY...SEE CLIMO SECTION BELOW.

AS FOR POPS, MUCH OF THE GUIDANCE IS IN FAIRLY GOOD AGREEMENT. AREA
OF MORE STRATIFORM RA WILL CONTINUE N OF THE FNT. HAVE REDUCED
MENTION OF TS ACROSS THIS AREA TODAY AND TONIGHT, BUT NOT COMPLETELY
REMOVED. AREAS ALONG AND S OF THE FNT TODAY/TONIGHT WILL SEE MORE
CONVECTIVE ELEMENTS. CAN NOT RULE OUT A SEVERE THREAT ACROSS THIS
AREA, MAINLY THIS AFTERNOON INTO EARLY EVENING. HOWEVER, THIS THREAT
WILL BE DEPENDENT UPON AMOUNT OF INSOLATION THIS AFTERNOON S OF THE
FNT.

HAVE EXTENDED THE FFA FOR PORTIONS OF SE MO TO 06Z TONIGHT. GUIDANCE
SEEMS TO BE IN AGREEMENT WITH ANOTHER ROUND IMPACTING THIS AREA THIS
EVENING AS YET ANOTHER S/W MOVES NEWD ALONG THE FNT. WHILE GOING
FORECAST HAS LOWER POPS AFTER MIDNIGHT TONIGHT, THESE POPS MAY NEED
TO BE INCREASED WITH FUTURE UPDATES. THE ECMWF AND 4KM NCEP WRF
SUGGEST ANOTHER ROUND MOVING INTO SRN PORTIONS OF THE CWA LATE
TONIGHT AND INTO THURS. HAVE KEPT HIGH CHANCE POPS GOING FOR NOW.

TILLY

.LONG TERM: (THURSDAY THROUGH TUESDAY)
ISSUED AT 428 AM CDT WED JUL 8 2015

NOT MANY CHANGES TO THE REMAINDER OF THE FORECAST. MDLS CONTINUE
TO PROG UPPER RIDGE BUILDING INTO THE REGION FRI AND INTO EARLY
NEXT WEEK. MDLS PROG THE LOW, CURRENTLY OFF THE WRN COAST, TO
BEGIN TO BREAK DOWN THE UPPER RIDGE ON MON. REGION REMAINS UNDER
NW FLOW THRU THE REMAINDER OF THE FORECAST PERIOD.

HAVE CONTINUED RELATIVELY DRY AND WARM FORECAST THIS WEEKEND WITH
REGION UNDER THE INFLUENCE OF THE UPPER RIDGE. POPS INCREASE AS
NW FLOW RETURNS, BUT TEMPS EXPECTED TO REMAIN LARGELY IN PLACE AS
THE THERMAL RIDGE REMAINS IN PLACE. TEMPS IN GOING FORECAST MAY
NEED TO BE INCREASED, ESP FOR MON WHEN THERMAL RIDGE REALLY BUILDS
INTO THE AREA. HOWEVER, WITH QUESTIONS REGARDING TIMING OF A
CDFNT, WILL KEEP FORECAST SIMILAR TO THE PREV FOR NOW.

TILLY

&&

.AVIATION:  (FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1224 PM CDT WED JUL 8 2015

WARM FRONT IS TRYING TO SLOWLY LIFT NORTH TODAY IN RESPONSE TO AN
AREA OF LOW PRESSURE ACROSS WEST-CENTRAL MISSOURI.
CURRENTLY...WARM FRONT IS DRAPED JUST NORTH OF KFAM AS OF 1700
UTC. KCOU AND KUIN WILL STAY TO THE NORTH OF THE BOUNDARY AND WILL
DEAL WITH IFR CEILINGS AND LIGHT/MODERATE RAIN THROUGH THE
AFTERNOON HOURS. FOR THE METRO TAFS...APPEARS THAT A NARROW WINDOW
FOR THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON STILL APPEARS
LIKELY AND KEPT IN TAF. HOWEVER...IF WARM FRONT DOES NOT MAKE IT
AS FAR NORTH AS ANTICIPATED...THEN THE CHANCES OF THUNDER WOULD
DIMINISH. IFR CEILINGS AND VISIBILITIES LIKELY TONIGHT BEHIND THE
AREA OF LOW PRESSURE WITH IMPROVING CONDITIONS LATE TONIGHT AND
INTO THE DAY ON THURSDAY. WINDS WILL BECOME WESTERLY BEHIND THE
AREA OF LOW PRESSURE TONIGHT WITH A DIFFICULT WIND FORECAST
THROUGH EARLY THIS EVENING...PARTICULARLY FOR THE METRO TAFS DUE
TO THE AFOREMENTIONED WARM FRONT.

SPECIFICS FOR KSTL:

WARM FRONT IS TRYING TO SLOWLY LIFT NORTH TODAY IN RESPONSE TO AN
AREA OF LOW PRESSURE ACROSS WEST-CENTRAL MISSOURI.
CURRENTLY...WARM FRONT IS DRAPED JUST NORTH OF KFAM AS OF 1700
UTC. FOR LAMBERT FIELD...APPEARS THAT A NARROW WINDOW FOR
THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON STILL APPEARS LIKELY
AND KEPT IN TAF. HOWEVER...IF WARM FRONT DOES NOT MAKE IT AS FAR
NORTH AS ANTICIPATED...THEN THE CHANCES OF THUNDER WOULD DIMINISH.
IFR CEILINGS AND VISIBILITIES LIKELY TONIGHT BEHIND THE AREA OF
LOW PRESSURE WITH IMPROVING CONDITIONS LATE TONIGHT AND THROUGH THE
DAY ON THURSDAY. WINDS WILL BECOME WESTERLY BEHIND THE AREA OF LOW
PRESSURE TONIGHT WITH A DIFFICULT WIND FORECAST THROUGH EARLY THIS
EVENING...PARTICULARLY DUE TO THE AFOREMENTIONED WARM FRONT AND
ITS UNCERTAIN NORTHWARD PUSH.

GOSSELIN

&&

.CLIMATE:
ISSUED AT 925 PM CDT TUE JUL 7 2015

RECORD LOW MAXES FOR JULY 8TH...

STL   71/1915
COU   69/1945
UIN   73/1994

ALL-TIME RECORD LOW MAX FOR JULY...

STL  66 - 7/14/1990 AND 7/25/2004
COU  63 - 7/10/1905 AND 7/5/1951
UIN  65 - 7/10/1905 AND 7/20/1958

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD MO-IRON MO-
     JEFFERSON MO-LEWIS MO-LINCOLN MO-MADISON MO-MARION MO-PIKE
     MO-RALLS MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON MO.

     FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX
     MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-SHELBY MO-
     WARREN MO.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 8, 4:01 AM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
401 AM CDT WED JUL 8 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
401 AM CDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL IMPACT THE AREA THROUGH TONIGHT...SOME OF
WHICH MAY PRODUCE HEAVY RAINFALL. THERE IS A FLASH FLOOD WATCH IN
EFFECT.

ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THIS AFTERNOON AND
EARLY EVENING ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS OF THE ILLINOIS RIVER
FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER THROUGH
THE MIDDLE OF THIS WEEK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF THUNDERSTORMS WILL CONTINUE FOR PARTS OF THE AREA
THURSDAY AND FRIDAY AS WELL AS SUNDAY THROUGH TUESDAY.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER
THROUGH THE MIDDLE OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT
RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF
OBSERVED...TO THE NATIONAL WEATHER SERVICE.

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:49 PM CDTRiver Flood WarningLSXPike3 days

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.